MAUDE Adverse Event Report: ARTHREX, INC. PEEK INTERF SCRW W/DISP SHTH 7X 23MM; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. PEEK INTERF SCRW W/DISP SHTH 7X 23MM; BIO SOFT TISSUE FIXATN FASTNR
Model Number PEEK INTERF SCRW W/DISP SHTH 7X 23MM
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an arthroscopic surgery a longitudinal crack along the screw has formed during insertion.All parts were retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-1370p, serial/batch number (b)(6), was received for investigation.Functional testing was not performed due to the damage to the device.Visual inspection noted that the screw has a crack on the top.The most likely cause is attributed to misuse/use error due to excessive force or misaligned insertion, which caused the screw to become cracked.

Brand Name
PEEK INTERF SCRW W/DISP SHTH 7X 23MM
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23956622
Report Number1220246-2026-00031
Device Sequence Number9437641
Product Code MAI
UDI-Device Identifier00888867014695
UDI-Public(01)00888867014695(11)240927(17)290831(10)15323537
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K062466
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPEEK INTERF SCRW W/DISP SHTH 7X 23MM
Device Catalogue NumberAR-1370P
Device Lot Number15323537
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown